Liao Fucheng. On Uniformly Asymptotic Stability in the Large to the Non-Linear Autonomous Large-Scale Systems[J]. Chinese Journal of Engineering, 1986, 8(4): 120-124. DOI: 10.13374/j.issn1001-053x.1986.04.037
Citation:
Liao Fucheng. On Uniformly Asymptotic Stability in the Large to the Non-Linear Autonomous Large-Scale Systems[J]. Chinese Journal of Engineering, 1986, 8(4): 120-124. DOI: 10.13374/j.issn1001-053x.1986.04.037
Liao Fucheng. On Uniformly Asymptotic Stability in the Large to the Non-Linear Autonomous Large-Scale Systems[J]. Chinese Journal of Engineering, 1986, 8(4): 120-124. DOI: 10.13374/j.issn1001-053x.1986.04.037
Citation:
Liao Fucheng. On Uniformly Asymptotic Stability in the Large to the Non-Linear Autonomous Large-Scale Systems[J]. Chinese Journal of Engineering, 1986, 8(4): 120-124. DOI: 10.13374/j.issn1001-053x.1986.04.037
Let fij (i, j=1, 2……, r) are continuous, the autonomous nom-lineararge-scale system with equatiom dxidt=r∑i=1fij(xj)(i=1,…,r) are considered,where Xi is ni vectors and, assume it has a null solution. Some rather well conditions,under which the null solution of above system is uniformly asymptotically stable in the large,is obtained